# SDR SIMA200813702

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 19,463 hours, 18,791 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1910
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4409, CREW REPORTED WHILE CRUISING FL 270 A VERY STRONG ELECTRIC ODOR EMANATED FROM THE VENTS SUPPLIED PACK 1 IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SOURCE OF ODOR TO BE FAILED LEFT RECIRCULATION FAN.  REMOVED AND REPLACED  LEFT RECIRCULATION FAN IAW EMB-145 AMM 21-24-01; OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
